Discussions By Condition: Female sexual conditions

Bleeding after intercourse.

Posted In: Female sexual conditions 0 Replies
  • Posted By: Anonymous
  • May 6, 2011
  • 07:34 AM

Okay so here is the problem. This all started about two months ago right after my period I had sex with my partner and there was some slight bloody discharge. Very faint, not full on blood. I thought it was just the post-period spotting I sometimes get. You know how it is. Except, it kept continuing. Then I started noticing unusual pain during and after intercourse and there was still bloody discharge. I was very concerned and went to my doctor, and got a full on pap and STD testing (I was due for one anyway).

Everything came back negative. Cervical cells normal, no signs of any STD. Then my doctor asked if I used any spermicides with N-9 in them and I told her that my partner and I had been using that as a backup to the condoms. Well, she and I concluded that I could possibly just sensitive to it like some women are and could be weakening my vaginal walls and causing bleeding. So she prescribed me the pill.

I have been taking it for about 2 weeks now and its working great for me. The problem is, the bleeding and pain during intercourse has continued! I was by no means a virgin, and my partner and I never had problems before now so I just don't get it! I followed the directions to the tee, and started on the first day of my period, so its not breakthrough bleeding due to wonky periods. Its also obviously not the spermicide since I stopped using it a month ago, and its not STDs or anything because they were all negative. What could this be?

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.